# SDR ASAA2015011910292

- Difficulty date: January 19, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 23,289 hours, 7,208 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, FORWARD CABIN ZONE TEMP ILLUMINATED.  ACFT GROUNDED.  NR 2 TEMP CONT LOGGED ZONE TRIM VALVE, BITE TEST GOOD, FAULT RESET.
